BibTeX record journals/dm/Edwards00

download as .bib file

@article{DBLP:journals/dm/Edwards00,
  author    = {Keith J. Edwards},
  title     = {Achromatic number versus pseudoachromatic number: a counterexample
               to a conjecture of Hedetniemi},
  journal   = {Discrete Mathematics},
  volume    = {219},
  number    = {1-3},
  pages     = {271--274},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(00)00025-X},
  doi       = {10.1016/S0012-365X(00)00025-X},
  timestamp = {Sun, 28 May 2017 13:25:02 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Edwards00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics